# SDR AALA951984

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Seat 4b-12b
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHTS AT PAX SEATS 4B THROUGH 12B INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT SIDEWALL CONNECTORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
